# SDR 29GA2018012200003

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 37,478 hours, 41,858 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LATCH TO HOLD DOOR OPEN IS INOPERATIVE.   FOUND THE CABIN DOOR LATCH BOLT LOOSE.  TIGHTEN THE BOLT IAW AMM 56-10-00-04. CABIN DOOR LATCH OPS CHECK NORMAL.
